# SDR HNAA2019043000123

- Difficulty date: April 27, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 44,364 hours, 41,642 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Condition: Failed
- Location: Bleed Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  634     36-21  2040011  27APR19  PHL  CLOSE
      BLD 1 VLV CLSD ADVISORY MESS ON T/O. C/W QRH.
                                          28370    00 LLS
      RETURN TO FIELD                              00
      HISTORY: SWAPPED TO 672.
FACT  27APR19  06:51  PHL
            R+R BLEED TEMPERATURE SENSOR #1 IAW EMB 145 AMM 36-20-01. OPS CHECK GOOD @ THIS TIME. OK FOR SERVICE.
